You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Correction: The Use of Ranks to Avoid the Assumption of Normality Implicit in the Analysis of Variance

Milton Friedman
Journal of the American Statistical Association
Vol. 34, No. 205 (Mar., 1939), p. 109
DOI: 10.2307/2279169
Stable URL:
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page